# SDR 03FDEA01111

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,997 hours, 23,886 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT FWD COWL FWD FUSELAGE MATING SURFACE WORN THROUGH AT BS   1350.  FOUND AREA ON 1350 RING CHORD TO HAVE 100 PERCENT MATERIAL LOSS AND CRACKED OUT OF LIMITS.  REMOVED 1350 RING CHORD.  DRILLED UP AND INSTALLED NEW 1350 CHORD IAW SRM 51-30-2, 51-30-5.
